# SDR AALA202504289787

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 40,850 hours, 22,881 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 20152204
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE FORE/AFT PLAY OF R MLG LEG FIXED DOOR ASSY. UPPER FWD ATTACH POINT HAS SIGNIFICANT PLAY. ALL ATTACH POINTS NEEDTO BE CHECKED. INSTALLED NEW BRACKET, P/N 201522204, ON FIXED LEG FAIRING AND REINSTALLED FIXED LEG FAIRING IAW A320 AMM 32-12-14-400.
